MathSciNet Relay Station
MathSciNet bibliographic data
MR1080814 94A60
Roth, Alvin E.; Vande Vate, John H. Random paths to stability in two-sided matching. Econometrica 58 (1990), no. 6, 1475–1480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement